# SDR IXXA080039O

- Difficulty date: December 29, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,936 hours, 18,670 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA63041
- Condition: Burned Out
- Location: Cabin
- Part time: 72,936 hours, 18,670 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOP OF DESCENT FLIGHT ATTENDANT'S DETECTED SMOKE IN CABIN.  AFTER TURNING OFF THE RT RECIRCULATION FAN THE ODOR DISSIPATED. THE CREW LANDED IN PHIK WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND FOUND LT RECIRCULATION FAN EMMITTING BURNING ODOR. MAINTENANCE REPLACED LT RECIRCULATION FAN. OPERATIONAL CHECK GOOD IAW MM 21-21-1. ACFT RETURNED TO SERVICE.
